| Model Number |
RBYLP0202 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in gastroduodenal artery (gda) using ruby coil lps and a non-penumbra microcatheter.Two ruby coil lps were successfully implanted in the target location using the microcatheter.While attempting to place a third ruby coil lp into the target vessel, the ruby coil lp detachment handle (handle) was unable to detach it.The physician then attempted to manually detach the third ruby coil lp without success.Therefore, the ruby coil lp was removed.The procedure was completed using two other ruby coil lps, the same handle and the same microcatheter.There was no report of an adverse effect to the patient.